Colmatage de surfaces holomorphes et classification des surfaces compactes
Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 713-741.

We consider the problem of filling in holes in dimension 2 where we examine under which condition a strictly pseudoconvex hypersurface in an analytic surface is the boundary of a Stein space. We show that Rossi’s example of a strictly pseudoconvex hypersurface Σ, which bounds two nonrelatively compact domains, is not the boundary of a Stein space although holomorphic functions in a neighbourhood of Σ give local charts. We show that in a compact complex surface S without nonconstant meromorphic functions with b 1 (S)=1, such a phenomenon cannot exist

On considère le problème du colmatage en dimension 2, où l’on examine sous quelle condition une hypersurface strictement pseudoconvexe dans une surface holomorphe est le bord d’un espace de Stein. On montre que l’exemple de Rossi d’une hypersurface strictement pseudoconvexe Σ, qui est le bord de deux domaines non relativement compacts, n’est jamais le bord d’un espace de Stein bien que les fonctions holomorphes définies dans un voisinage de Σ donnent des cartes locales. On démontre que dans une surface holomorphe compacte sans fonctions méromorphes vérifiant b 1 (S)=1, un tel phéomène ne peut se produire.

@article{AIF_1993__43_3_713_0,
     author = {Dloussky, Georges},
     title = {Colmatage de surfaces holomorphes et classification des surfaces compactes},
     journal = {Annales de l'Institut Fourier},
     pages = {713--741},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {3},
     year = {1993},
     doi = {10.5802/aif.1352},
     zbl = {0783.32008},
     mrnumber = {94j:32010},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1352/}
}
TY  - JOUR
TI  - Colmatage de surfaces holomorphes et classification des surfaces compactes
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 713
EP  - 741
VL  - 43
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1352/
UR  - https://zbmath.org/?q=an%3A0783.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=94j:32010
UR  - https://doi.org/10.5802/aif.1352
DO  - 10.5802/aif.1352
LA  - fr
ID  - AIF_1993__43_3_713_0
ER  - 
%0 Journal Article
%T Colmatage de surfaces holomorphes et classification des surfaces compactes
%J Annales de l'Institut Fourier
%D 1993
%P 713-741
%V 43
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1352
%R 10.5802/aif.1352
%G fr
%F AIF_1993__43_3_713_0
Dloussky, Georges. Colmatage de surfaces holomorphes et classification des surfaces compactes. Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 713-741. doi : 10.5802/aif.1352. https://aif.centre-mersenne.org/articles/10.5802/aif.1352/

[1] A. Andreotti and Y-T Siu, Projective embedding of pseudo-concave spaces, Ann. Scuola Norm. Sup. Pisa, 24 (1970), 231-278. | EuDML | Numdam | MR | Zbl

[2] G. Dloussky, Structure des surfaces de Kato, Mémoire de la S.M.F., n° 14 (1984). | EuDML | Numdam | MR | Zbl

[3] G. Dloussky, Une construction élémentaire des surfaces d'Inoue-Hirzebruch, Math. Ann., 280 (1988), 663-682. | EuDML | MR | Zbl

[4] I. Enoki, Surfaces of class VII0 with curves, Tôhoku Math. J., 33 (1981), 453-492. | MR | Zbl

[5] R.C. Gunning, H. Rossi, Analytic functions of several variables, Prentice-Hall, 1965. | MR | Zbl

[6] G.M. Henkin, J. Leiterer, Andreotti-Grauert Theory by Integral Formulas, Mathematical Research, Vol. 43, Akademie-Verlag-Berlin (1988). | MR | Zbl

[7] Masahide Kato, Compact complex surfaces containing global strongly pseudoconvex hypersurfaces, Tôhoku Math. J., vol. 31 (1979), 537-547. | MR | Zbl

[8] L. Kaup, B. Kaup, Holomorphic Functions of several variables, W. de Gruyter, 1983. | Zbl

[9] H. Kerner, Überlagerungen und Holomorphiehüllen, Math. Ann., 144 (1961), 126-134. | EuDML | MR | Zbl

[10] K. Kodaira, On the structure of compact complex analytic surface. I, Am. J. of Math., 86 (1964), 751-798. | MR | Zbl

[11] N. Kuhlmann, Über holomorphe Abbildungen komplexer Raüme, Arch. der Math., 15 (1964), 81-90. | MR | Zbl

[12] Iku Nakamura, On surfaces of class VII0 with curves, Invent. Math., 78 (1984), 393-443. | Zbl

[13] H. Rossi, Attaching analytic spaces to an analytic space along a pseudoconcave boundary. Proc. of the Conference on complex Analysis. Minneapolis 1964, Springer-Verlag (1964). | Zbl

Cited by Sources: